AGENDA [Wednesday, August 15, 2018]

7:30 - 8:30 AM	BREAKFAST BUFFET	
8:30 AM	 CALL TO ORDER & ROLL CALL Election of Officers for August 1, 2018 - July 31, 2020 term Seating of Alternates Cellphones & Wi-Fi Anti-Trust Guidelines & Marketing Orders 101 Announcements, Rules of Order, Agenda Updates 	[Doris Jamieson]
8:50 - 10 AM	 SECTION 1: CANADA, INVENTORY, MARKETING POLICY Eastern Canada Crop Projection and APCQ Review Q2 and Q3 Cycle Reports & Industry Overview Develop & Approve FY '19 Marketing Policy 	[Kevin Connolly] [Parker Mauck & Michelle Hogan]
10 - 10:15 AM	15-MINUTE BREAK	
10:15 - 11:30 AM	 SECTION 2: NEW/OLD BUSINESS CI, SAB, Health Research Updates Research 	[Terry Humfeld] [Amy Howell, Ph.D.]
11:30 AM - 12:30 PM	 SECTION 3: TRADE POLICY MRL & Tariff Updates Discussion on trade policy proposals for 2018/2019 BCI, Weber Shandwick, Exponent 	[Matt Lantz]
12:30 - 1:30 PM	LUNCH	
1:30 - 1:45 PM	 SECTION 4: MINUTES Winter Meeting Minutes - February 16 & 17, 2018 	[Michelle Hogan]
1:45 - 2 PM	SECTION 5: FINANCIALSFinancial Statements: January-July 2018	[Jim Rezendes]
2 - 2:30 PM	 SECTION 6: STAFF REPORT Update on staff and administrative activities e-Compliance Plan, Internal Controls Policy, Employee Handbook 	[Michelle Hogan]
2:30 - 2:45 PM	15-MINUTE BREAK	
2:45-4:30 PM	EXECUTIVE SESSION	

• Personnel Issues



7:30 - 8:30 AM BREAKFAST BUFFET

8:30 AM CALL TO ORDER & ROLL CALL

- Reseating of Alternates
- Announcements, Rules of Order, Agenda Updates

8:45 - 9:45 AM SECTION 7: INTERNATIONAL PROMOTIONS

- Handler Interviews
- Program Update & Recommendations

[Sarah Gelpi & David McCaleb]

9:45 - 10 AM 15-MINUTE BREAK

10 - 11 AM SECTION 8: COMMUNICATIONS & DOMESTIC PROMOTIONS

• Communications & Website Update

• Program Update & Recommendations

[Karen Cahill] [Louise Pollock & Alex Oppenheimer]

11 - 11:15 AM 15-MINUTE BREAK

11:15 AM - 12:15 PM INVENTORY/MARKETING POLICY (Cont'd)

Consideration of volume regulation recommendation

12:15 - 12:45 PM SECTION 9: BUDGET

Review Proposed/Adjusted FY 2018/2019 Budget

[Jim Rezendes & Michelle Hogan]

12:45 - 1 PM SECTION 10: OTHER BUSINESS

- Designation of Independent Auditor
- Calendar
 - 2019 Winter Meeting February 12 & 13, Pentagon City, VA
 - 2019 Summer Meeting August, MA (TBD)
- Spherical Analytics & Skycision Crop Forecasting Program
- Any additional business to come before the Committee

ADJOURN